# SDR DALA1159631801

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 43,214 hours, 10,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC MAINTENANCE FOUND THE EMERGENCY LIGHTS AT ROW 30AB - 44AB HAD A BATTERY FAULT AND REPLACED THE BATTERY.  SYSTEM OPERATION IS NORMAL.
